# SDR SIMA201910083010

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,761 hours, 33,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shunt
- Condition: Gouged
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 80 AFT SIDE AT APU SHUNT CONNECTION IS GOUGED (FRAME REINFORCEMENT)-C/A-REMOVED AND REPLACED REINFORCEMENT IAW SRM 53-32-04, GPM17-13 AND SRM 51-40-02.
